# SDR UIEA2018022800306

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,842 hours, 20,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: 3791030
- Part serial: 11224
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENT DEVICE EXTENDED. REMOVED AND REPLACED DESCENT DEVICE IAW AMM 25-61-03.
